Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Lower back pain, prescribed antibiotic and pain medicine, nausea then started leg and arm hurts. Suggestion?

Went to Dr on Friday with pain in lower back flank area and throwing up anything I ate. They did a urine and it did show infection. Was told if got worse to go to ER. Saturday the flank pain became very severe. Went to ER where they hydrated me, gave me couple rounds of antibiotics and pain meds. Sent home that night with script for antibiotics, 2 pain meds and nausea. So now, since Sunday, flank pain hasn't been as bad as before but still hurts. But now my arms hurt and my legs hurt so bad I can't stand in one place for over a minute.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities to fit your condition .these include

1.the first one include,RENAL STONES;ultrasound scanning for KUB may confirm the diagnosis

2.second possibility is,FLATULENT DYSPEPSIA;

possible causes include;

-eating spicy,junk food
-emotional upset
-unable to handle stress

are some possible causes

I hope this is helpful for you, thank you     
Answered: Sat, 19 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor